SciELO - Scientific Electronic Library Online

vol.30 número1The reconstruction of a periodic structure from its dynamical behaviourA note on the jordan decomposition índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados



  • No hay articulos citadosCitado por SciELO

Links relacionados


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917


POGANY, Tibor K  y  SAXENA, Ram K. Some mathieu-type series for the I-function occuring in the fokker-planck equation. Proyecciones (Antofagasta) [online]. 2011, vol.30, n.1, pp. 111-122. ISSN 0716-0917.

Closed form expressions are obtained for a family of convergent Mathieu type a-series and its alternating variants, whose terms contain an I-function which is a generalization of the Fox's H-function. The results derived are of general character and provide an elegant generalization for the closed form expressions of these series associated with the H-function by Pogány [9], for Fox-Wright functions by Pogány and Srivastava [10] and for pFq and Meijer's G-function by Pogány and Tomovski [13], and others.

        · texto en Inglés     · pdf en Inglés